topicLogo

Recurrent thrush

i have been having a recurrent thrush for a year now,. i would like to know what else i can do as i have tried all the hygiene steps suggested by my Doctor but it keeps coming back anytime before my period
Hi,

Thanks for writing to XXXXXXX

There are several causes of recurrent thrush.

Are you on any medication?
If you are on treatment with antibiotics for longer duration the normal bacteria which protect you from the fungus will die. So this problem appears.

Is your blood sugar level in normal...
Read Full Thread     Ask a Doctor Now »
Hi, I am 28 years old female, have been taking cilest oral contraceptive for the last 4 or 5 years, in the last 12 months I am getting recurrant bouts of thrush (goes away with diflucan), have had STI tests and same sexual partner, would cerazette be a better choice in contraception as I understand recurrant thrush can be caused by hormonal changes?
Hi, recuring thrush could be due to transfer of infection from the partner to partner . as the infection is sensitive to diflucan if both the partners use it at the same time.
He may not have any symptoms but he can be a carreer of the infection and causing you reinfection. Thank you....
Read Full Thread     Ask a Doctor Now »
I have extreme itching on and around my clitoris and the surrounding area. I have type 1 diabetes and suffer from recurrent thrush, but i have suffered from this fairly constantly for maybe 10 years. I often have a lack of natural lubrication and pain during sex. i now have a tear on my clitoral hood, a small part of the nerve? is protruding from where the glans and the hood meet. its is not particularly painful but is very sensetive. Im not sure when exactly this happened, at least several weeks ago, and has gotten slightly worse (ie the nerve? is protruding a little more than bofore) - i had hoped that it would heal up on its own. I am concerned now that surgery will be needed to fix the problem - i need advice what to do about the tear and also the itching. thanks
Hi there.

The itching happens when you get fungal infection due to high sugars, even when your sugars are high for a short period. This is controlled by keeping your sugars under control and using anti-fungal treatment. Now the sensitivity is all due to constant irritation of the clitoris. Please...
Read Full Thread     Ask a Doctor Now »
Hi,

I have been having symptoms of diarrhoea (daily), head fog, tirdness, and recurrent thrush since April. I started seeing a Health Kinesologyist to see if it could help with the symptoms. She said I have candida overgrowth & I have elimated yeast from my diet and symptoms have improved. Should I go to the GP and possibly go on a course of anti-fun gals? Thank you
Hi and thanks for your question,
diarrhoea, tiredness and thrush especially require a careful consideration. There are conditions that must be excluded. These include chronic diseases and immunosuppressive diseases. The commonest of these diseases are Diabetes, Cancers and HIV AIDS. It shall be...
Read Full Thread     Ask a Doctor Now »
i have just had my second depo injection after being off it for 5 years. Now i seem to be suffering from recurring thrush. I have increased my water intake, stopped using soaps and also had a script from my gp, for the tablet to help clear up my thrush. Which has only served to clear it up for about a week. It is very strong smelling down there and i m beginning to get worried even though my doc said there is nothing to worry about. Can you help with any other ideas ?
Hello,
There can be various reasons for recurrent thrush in you.
1...The symptoms may not be due to thrush,as generally thrush infection is not smelly.There are other causes of a vaginal discharge like a bacterial vaginosis or a mixed infection.You may need tests such as vaginal swabs to clarify...
Read Full Thread     Ask a Doctor Now »
Hello,

I have had bad vaginal discharge for around 4 years. I have had four STI checks at the hospital and only once it has came back as thrush.

The discharge smells very bad and I have to wear a sanity towel daily as it comes out regularly.

The discharge is really bad when I am on my period. The smell is unbearable.

If this isn't an STI what can it be?

Ellie.davorn92@ WWW.WWWW.WW
Welcome to HCM
Greetings of the day
It can be persistent or recurrent thrush which could be due to inadequate treatment or re-infection from your partner. Get yourself and your partner tested, and complete treatment of you and your partner if any is required. Also get your sugar level tested(...
Read Full Thread     Ask a Doctor Now »
Hello, I have a 6 week old baby who has thrush. This is my fourth child and never before have I seen thrush like this. This is her 3rd time having it. The first time I treated it as I did all my others when they had thrush. I washed everything and gave her medicine. It cleared up and came back. The second time I treated it, boiled all her nipples, pacifiers and clipped her nails & covered her hands for 3 days. I gave sterilized nipples for every feeding and re sterilized everything daily for 4 days to allow the medicine to take effect. Well after 2 weeks of it being cleared up she is now has a mouth full again. I even treated my nipples and refrained from breastfeeding during her time on the medicine. Could there be an underlining condition?
Hi

thanks for writing to healthcaremagic


your nipples could be source of this thrush

if there is recurrent thrush one should think of immunodeficiency and rule out various conditions causing immunodeficiency.

hope this helps

take care
Read Full Thread     Ask a Doctor Now »

Health resources related to Recurrent thrush

A Doctor will be with you shortly
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions